A Q-operator identity for the correlation functions of the infinite XXZ spin-chain

Korff, C. (2005) A Q-operator identity for the correlation functions of the infinite XXZ spin-chain. Journal of Physics A: Mathematical and General, 38(30), pp. 6641-6657. (doi:10.1088/0305-4470/38/30/002)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1088/0305-4470/38/30/002

Abstract

An explicit construction for Q-operators of the finite XXZ spin chain with twisted boundary conditions is presented. The massless and the massive regimes are considered as well as the root of unity case. It is explained how these results yield an alternative expression for the trace function employed in the description of the correlation functions of the inhomogeneous XXZ model on the infinite lattice by Boos, Jimbo, Miwa, Smirnov and Takeyama.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Korff, Dr Christian
Authors: Korff, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:Institute of Physics Publishing Ltd.
ISSN:0305-4470

University Staff: Request a correction | Enlighten Editors: Update this record